Alert archive / Wyoming / Red Flag Warnings in 2015

Red Flag Warning 20, NWS Cheyenne, WY

September 1, 2015

NWS Cheyenne, WY issued this red flag warning at Sep 1, 2015, 2:31 PM MDT. It took effect at Sep 1, 2015, 3:00 PM MDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 1, 2015, 2:31 PM MDT (20:31 UTC)
In effect from
Sep 1, 2015, 3:00 PM MDT
Expired
Sep 1, 2015, 6:04 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WWUS85 KCYS 012031
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
231 PM MDT TUE SEP 1 2015

...RED FLAG WARNING TODAY FOR FWZ 301 AND 302 FOR STRONG WINDS AND
LOW HUMIDITIES.

...RED FLAG WARNING FOR FWZ 301 FOR WEDNESDAY FOR GUSTY WINDS AND
LOW HUMIDITIES...

...FIRE WEATHER WATCH FOR WYOMING FIRE WEATHER ZONES 302...304
AND 306 FOR WEDNESDAY FOR GUSTY WINDS AND LOW AFTERNOON
HUMIDITIES...

.GUSTY WINDS WILL CONTINUE TODAY FOR FWZ 301 AND 302 THROUGH THE
REMAINDER OF THE AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING AT THIS TIME. THESE WINDS WILL ONCE AGAIN PICK UP FOR
WEDNESDAY ACROSS THE AREA AND A RED FLAG WARNING HAS BEEN ISSUED
FOR FWZ 301 ONCE AGAIN. FIRE WEATHER WATCHES REMAIN IN EFFECT FOR
WEDNESDAY FOR FWZ 304 AND 306. BY WEDNESDAY AFTERNOON...WINDS ARE
EXPECTED TO MIX DOWN FROM HIGH ELEVATIONS IN THE ATMOSPHERE AND
ARE EXPECTED TO GUST INTO THE 30 TO 35 MPH RANGE. IT WILL BE DRY
WITH AFTERNOON HUMIDITIES FALLING INTO THE LOWER TO MIDDLE TEENS.
COMBINATION OF GUSTY WEST WINDS AND LOW HUMIDITIES WILL LIKELY
CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHEAST WYOMING
WHERE FUELS ARE REPORTED READY FOR RAPID FIRE GROWTH.

WYZ301-020445-
/O.UPG.KCYS.FW.A.0015.150902T1600Z-150903T0100Z/
/O.NEW.KCYS.FW.W.0021.150902T1800Z-150903T0100Z/
/O.NEW.KCYS.FW.W.0020.150901T2100Z-150902T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
231 PM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 301...
...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 301...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 7 PM MDT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH. 

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ302-020445-
/O.NEW.KCYS.FW.W.0020.150901T2100Z-150902T0200Z/
/O.EXT.KCYS.FW.A.0015.150902T1800Z-150903T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
231 PM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 302...
...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONE 302...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 302.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH
  GUSTS TO 35 MPH. WINDY CONDITIONS ARE EXPECTED TO RETURN
  WEDNESDAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT FOR
  WEDNESDAY.

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ304-306-020445-
/O.EXT.KCYS.FW.A.0015.150902T1800Z-150903T0100Z/
SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN-
231 PM MDT TUE SEP 1 2015

...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR
FIRE WEATHER ZONES 304 AND 306...

* AFFECTED AREA...FIRE WEATHER ZONES 304 AND 306. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH.

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
1 follow-up statement
266 
WWUS85 KCYS 020004
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT TUE SEP 1 2015

...RED FLAG WARNING FOR FWZ 301...302...303...304...306 
AND 308 WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITIES...

.GUSTY WINDS WILL RETURN ACROSS A BROAD AREA OF SOUTHEAST WYOMING
AS LOW PRESSURE TRACKS INTO WESTERN MONTANA. THIS IS A VERY
FAVORABLE PATTERN FOR WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS.
HOT TEMPERATURES ARE EXPECTED WEDNESDAY ACROSS THE AREA ALLOWING
WINDS TO MIX DOWN FROM VERY HIGH LEVELS IN THE ATMOSPHERE. VERY
DRY CONDITIONS WITH AFTERNOON HUMIDITIES IN THE UPPER SINGLE
DIGITS AND LOW TEENS EXPECTED. WINDY PATTERN LIKELY TO CONTINUE
INTO THURSDAY AND POSSIBLY FRIDAY.

WYZ302-020815-
/O.CAN.KCYS.FW.W.0020.000000T0000Z-150902T0200Z/
/O.UPG.KCYS.FW.A.0015.150902T1800Z-150903T0100Z/
/O.EXA.KCYS.FW.W.0021.150902T1800Z-150903T0100Z/
NORTH LARAMIE RANGE/MEDICINE BOW NF-
604 PM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONE
302... 

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITIES TODAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. THE
RED FLAG WARNING FOR TODAY HAS BEEN HAS BEEN CANCELLED. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 302.

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH
  GUSTS TO 35 MPH. 

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ301-020815-
/O.CAN.KCYS.FW.W.0020.000000T0000Z-150902T0200Z/
/O.CON.KCYS.FW.W.0021.150902T1800Z-150903T0100Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-
604 PM MDT TUE SEP 1 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT
WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONE 301...

 ...RED FLAG WARNING IS CANCELLED TODAY FOR GUSTY WINDS AND LOW
HUMIDITIES FOR FIRE WEATHER ZONE 301...

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH. 

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ304-306-020815-
/O.UPG.KCYS.FW.A.0015.150902T1800Z-150903T0100Z/
/O.EXA.KCYS.FW.W.0021.150902T1800Z-150903T0100Z/
SOUTHWEST CARBON-UPPER NORTH PLATTE RIVER BASIN-
604 PM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW AFTERNOON HUMIDITIES FOR FIRE WEATHER ZONES
304 AND 306...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH. 

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

WYZ303-308-020815-
/O.EXA.KCYS.FW.W.0021.150902T1800Z-150903T0100Z/
CENTRAL AND NORTHERN CARBON/FERRIS-SEMINOE-SHIRLEY MOUNTAINS-
LARAMIE VALLEY/SHIRLEY BASIN-
604 PM MDT TUE SEP 1 2015

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY FOR
GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 303 AND
308...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY. 

* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH SUSTAINED WITH 
  GUSTS TO 35 MPH. 

* HUMIDITY...LATE MORNING TO AFTERNOON HUMIDITIES FALLING INTO 
  THE UPPER SINGLE DIGITS TO LOWER TEENS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.  A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY
LEAD TO EXTREME FIRE BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Sep 1, 11:50 AM MDT, 2 hours 41 minutes earlier.

Area forecast discussion, Sep 1, 11:50 AM MDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1150 AM MDT TUE SEP 1 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 233 AM MDT TUE SEP 1 2015

TODAY...SHORTWAVE RIDGING ALOFT MOVES OVERHEAD THIS AFTERNOON.
MODELS AGREE ON ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON OVER SOUTHERN CARBON AND ALBANY COUNTIES OF WYOMING IN LOW
AND MID LEVEL THETA-E RIDGE AXIS...SO ONLY MINOR TWEAKS MADE TO
INHERITED GRIDS. ANOTHER WARM DAY PER PROGGED THICKNESSES.

TONIGHT...ISOLATED STORMS WILL END IN THE EVENING WITH LOSS OF
DAYTIME HEATING.

WEDNESDAY...DRY SOUTHWEST FLOW ALOFT WILL PREVAIL AS THE BEST
MONSOONAL MOISTURE REMAINS OVER COLORADO. STILL THOUGH...850/700 MB
THETA-E RIDGE AXIS AND DIFFERENTIAL HEATING SUGGESTS ISOLATED
AFTERNOON SHOWERS AND THUNDERSTORMS OVER THE SOUTHERN LARAMIE RANGE
BETWEEN LARAMIE AND CHEYENNE...DRY ELSEWHERE.

WEDNESDAY NIGHT/THURSDAY...CONTINUED SOUTHWEST FLOW ALOFT. SURFACE
DRYLINE AND TROUGH DEVELOPS ALONG INTERSTATE 25. DECENT ENOUGH
850/700 MB THETA-E RIDGE AXIS DEVELOPS FOR AT LEAST ISOLATED
THUNDERSTORMS OVER THE SOUTHERN LARAMIE RANGE...DRY ELSEWHERE.

.LONG TERM...(THURSDAY NIGHT THROUGH NEXT MONDAY)
ISSUED AT 233 AM MDT TUE SEP 1 2015

ALL MEDIUM RANGE MODELS INDICATE SOUTHWEST FLOW ALOFT OVER THE
CENTRAL AND SOUTHERN ROCKY MOUNTAINS INTO THE WEEKEND AS A STRONG
STORM SYSTEM FOR THIS TIME OF THE YEAR GRADUALLY MOVES EASTWARD
ACROSS THE PACIFIC NW AND THE NORTHERN GREAT BASIN REGION. THERE
WILL BE A PRETTY STRONG JET STREAM FOR THIS TIME OF THE YEAR OVER
THE AREA...WHICH MAY INFLUENCE THE POTENTIAL FOR DAYTIME
CONVECTION FRIDAY AND SATURDAY. INCREASED POP FRIDAY AND SATURDAY
BETWEEN 20 TO 25 PERCENT ACROSS MOST AREAS OUTSIDE OF THE
MOUNTAINS DUE TO DAYTIME INSTABILITY AND JET DYNAMICS
ALOFT. SOME COOLER AIR ALOFT WILL MOVE INTO THE AREA...BUT DO NOT
SEE A CLEARLY DEFINED COLD FRONT UNTIL LATER IN THE WEEKEND AS THE
UPPER LEVEL TROUGH OR LOW MOVES ACROSS WYOMING. KEPT HIGH
TEMPERATURES IN THE 70S TO MID 80S FRIDAY AND SATURDAY.

THERE IS SOME DISAGREEMENT BETWEEN MODELS ON SUNDAY WITH THE
PASSAGE OF THE UPPER LEVEL FEATURE AND THE SURFACE COLD FRONT. THE
00Z GFS MAINTAINS A NEGATIVELY TILTED OPEN WAVE WHICH LIFTS
NORTHEASTWARD THROUGH THE DAY. THE ECMWF IS MUCH SLOWER AND SHOWS
A CLOSED LOW OVER IDAHO AND WESTERN WYOMING WITH A MUCH MORE
DEFINED...AND STRONG...SURFACE COLD FRONT MOVING ACROSS THE AREA.
THE GEM ON THE OTHER HAND SHOWS THE CLOSED LOW MUCH FURTHER TO THE
WEST WITH WARMER TEMPERATURES OVER THE FORECAST AREA. ENSEMBLE
FORECASTS ALSO INDICATE A WIDE VARIETY OF SOLUTIONS. WITH
RELATIVELY LOW CONFIDENCE ON SUNDAY...KEPT TEMPERATURES NEAR
NORMAL AND GENERALLY IN THE MID 70S TO MID 80S. MOST OF THE
DYNAMIC FORCING WITH THIS STORM SYSTEM APPEARS TO STAY NORTH OF
THE FORECAST AREA REGARDLESS OF THE MODEL IN QUESTION...SO KEPT
POP BETWEEN 10 TO 15 PERCENT.

MODELS ARE IN GOOD AGREEMENT ONCE AGAIN BY EARLY NEXT
WEEK...SHOWING NEAR ZONAL FLOW AND COOLER TEMPERATURES BEHIND THE
COLD FRONT. HIGHS WILL BE NEAR OR SLIGHTLY BELOW NORMAL WITH
GENERALLY DRY CONDITIONS ON MONDAY. PRECIPITATION CHANCES MAY
INCREASE BY THE MIDDLE OF THE WEEK AS THE SUBTROPICAL JET STREAM
BECOMES MORE ACTIVE AND INTERACTS WITH SUBTROPICAL MONSOON
MOISTURE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1146 AM MDT TUE SEP 1 2015

VFR WILL PREVAIL DURING THE PERIOD. WIDELY SCATTERED AFTERNOON
AND EVENING TSTORMS WITH GUSTY/ERRATIC SURFACE WINDS ALONG THE
RAWLINS-LARAMIE-CHEYENNE ROUTE. CANNOT RULE OUT A BRIEF PERIOD
OF MVFR VISIBILITY UNDER THE HEAVIER SHOWERS.

&&

.FIRE WEATHER...
ISSUED AT 233 AM MDT TUE SEP 1 2015

EXPECT AFTERNOON HUMIDITIES UNDER 20 PERCENT TODAY NORTH OF A
DOUGLAS TO CHEYENNE TO CHADRON LINE. FORTUNATELY...WINDS AND WIND
GUSTS WILL BE RELATIVELY LIGHT. THE FIRE WEATHER WATCH FOR LATE
WEDNESDAY MORNING AND AFTERNOON LOOKS ON TRACK OVER OUR NORTHERN
AND WESTERN DISTRICTS WITH HUMIDITIES UNDER 15 PERCENT AND WIND
GUSTS OVER 25 MPH...AND WE EXPECT THE WATCH TO BE UPGRADED TO A
RED FLAG WARNING LATER TODAY. LOW HUMIDITIES CONTINUE ON
THURSDAY... HIGHER HUMIDITIES FRIDAY AND SATURDAY...THEN LOWER
AGAIN FOR SUNDAY THROUGH TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR WYZ301-302-304-306.

NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...TJT
AVIATION...MAJ
FIRE WEATHER...RUBIN
Hazardous weather outlook, Sep 1, 10:22 AM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1022 AM MDT TUE SEP 1 2015

NEZ054-055-WYZ103>106-109>119-021200-
KIMBALL-CHEYENNE-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1022 AM MDT TUE SEP 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED OR THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS
EVENING ALONG AND JUST NORTH OF THE INTERSTATE 80 CORRIDOR.
OCCASIONAL LIGHTNING AND GUSTY WINDS ARE EXPECTED WITH THESE
THUNDERSTORMS AS THEY SLOWLY MOVE EAST OVER THE HIGH PLAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL CONTINUE MUCH OF THIS WEEK. THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE BY FRIDAY AND SATURDAY AS A PACIFIC STORM
SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NEZ002-003-019>021-095-096-WYZ101-102-107-108-021200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX-
SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
1022 AM MDT TUE SEP 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL CONTINUE MUCH OF THIS WEEK. THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE BY FRIDAY AND SATURDAY AS A PACIFIC STORM
SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 2:31 PM MDTRed Flag WarningCYS27 hr

Nearby

Red Flag Warnings in Wyoming, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.